MathSciNet Relay Station
MathSciNet bibliographic data
MR615160 22E27 (17B35)
Charbonnel, Jean-Yves Sur les semi-caractères des groupes de Lie résolubles connexes. (French) [On the semicharacters of connected solvable Lie groups] J. Funct. Anal. 41 (1981), no. 2, 175–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement